# SDR AALA201911049008

- Difficulty date: October 11, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON #1 FLOORBOARD SUPPORT STA500H+14-18. INSTALLED NEW REPAIR/SPLICE TO LH TIE DOWN TRACK #1 IAW SRM 53-00-53-29-4.
